Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Block representation type of Frobenius kernels of smooth groups

Rolf Farnsteiner

Citation Information: Journal für die reine und angewandte Mathematik. Volume 2005, Issue 586, Pages 45–69, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2005.2005.586.45, November 2005

Publication History

Published Online:
2005-11-23

Abstract

Let 

be a smooth algebraic group, defined over an algebraically closed field k of characteristic p ≧ 3. We determine the structure of the representation-finite and tame blocks of the algebras of distributions associated to the Frobenius kernels of
.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Rolf Farnsteiner
Inventiones mathematicae, 2006, Volume 166, Number 1, Page 27

Comments (0)

Please log in or register to comment.